# SDR R61A201804210503

- Difficulty date: April 14, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 21,280 hours, 15,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AARATAGA90166
- Condition: Corroded
- Location: Frame 17
- Part time: 21,280 hours, 15,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS ON THE PAX CABIN FLOOR SUPPORT AT FR 17, LBL 10.  FOUND TO BE AN EXISTING REPAIR OUT OF LIMITS.   REMOVED AND REPLACED IAW SRM 51-40-08, 53-10-10, 51-23-05, AND 51-23-06.
